# SDR SIMA201029101

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,729 hours, 24,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sleeve
- Part number: 8151138
- Condition: Defective
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4212 DURING THE CLIMB THE CREW REPORTED A LAVATORY SMOKE INDICATION MESSAGE ON EICAS AND AN ALARM IN THE PASSENGER CABIN.  THE CAPATIN DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT INCIDENT AND LANDED OVERWEIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SLEEVE ON THE NR 2 DUAL TEMPERATURE CONTROL VALVE IAW EMB 145 AMM 21-60-01.  NO FURTHER DEFECTS AT THIS TIME. THE OPERATIONAL CHECK WAS NORMAL AND PERFORMED OVERWEIGHT LANDING INSPECTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
